| Catalog Number |
866468 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Tissue Damage (2104); Not Applicable (3189)
| Date of Event |
07/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised to address metallosis and loosening of the stem bolt and femur at the cement to implant interface.Unknown cement was used.It was also reported that the patient underwent poly swap since doing the revision.Doi: (b)(6) 2001; dor: (b)(6) 2018; right knee.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.